The topology of conjugate varieties.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 287-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1996__305_2_182988,
author = {David Reed},
title = {The topology of conjugate varieties.},
journal = {Mathematische Annalen},
pages = {287--310},
year = {1996},
volume = {305},
number = {2},
zbl = {0854.14001},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182988/}
}
David Reed. The topology of conjugate varieties.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 287-310. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_182988/